UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 1 | January 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 2
February-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIREM06012


Registration ID:
306014

Page Number

69-72

Share This Article


Jetir RMS

Title

A comparative study of Several Continuous Distributions

Abstract

A continuous probability distribution is a probability distribution with a cumulative distribution function that is absolutely continuous. Equivalently, it is a probability distribution on the real numbers that is absolutely continuous with respect to Lebesgue measure. Such distributions can be represented by their probability density functions.

Key Words

continuous probability distribution , cumulative distribution and probability density functions

Cite This Article

"A comparative study of Several Continuous Distributions", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 2, page no.69-72, February-2019, Available :http://www.jetir.org/papers/JETIREM06012.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"A comparative study of Several Continuous Distributions", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 2, page no. pp69-72, February-2019, Available at : http://www.jetir.org/papers/JETIREM06012.pdf

Publication Details

Published Paper ID: JETIREM06012
Registration ID: 306014
Published In: Volume 6 | Issue 2 | Year February-2019
DOI (Digital Object Identifier):
Page No: 69-72
Country: Jalandhar , Punjab , India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002642

Print This Page

Current Call For Paper

Jetir RMS